# SDR HEEA088039

- Difficulty date: July 3, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,641 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Dampener
- Part number: 7610608000050
- Part serial: A06101482
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR DAMPER WORN. REPLACED DAMPER.
